# SDR FDEA200908072944

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A2577186321200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BALL MAT 132 TG INTERNAL PROFILE IS CRACKED. REMOVED & REPLACED PROFILE IAW SRM 51-72-10, PARA 6.  PO # 651190.2.  ALODINED; PRIMED; TOP COATED & APPLIED ANTI-SKID IAW SRM 51-23-10, PGS 1 - 4.  INSTALLED PROFILE IAW SRM 51-72-10, PG 2.
